Authors: Feng, Lihua
Yu, Guihai
Ilić, Aleksandar
Stevanović, Dragan 
Title: The signless Laplacian spectral radius of graphs on surfaces
Journal: Linear and Multilinear Algebra
Volume: 61
Issue: 5
First page: 573
Last page: 581
Issue Date: 1-May-2013
Rank: M22
ISSN: 0308-1087
DOI: 10.1080/03081087.2012.696249
Abstract: 
Let G be an n-vertex simple graph embeddable on a surface of Euler genus γ. We present the upper bounds for the signless Laplacian spectral radius of G in terms of n and γ, with further improvements when G is an outerplanar or Halin graph.
Keywords: Halin graph | outerplanar graph | planar graph | signless Laplacian matrix | spectral radius
Publisher: Taylor & Francis
Project: Natural Science Foundation of China (No. 11101245)
Natural Science Foundation of Shandong (No. ZR2011AQ005, BS2010SF017)
Slovenian Research Agency (No. P1-0285, J1-4021)
Graph theory and mathematical programming with applications in chemistry and computer science 

Show full item record

SCOPUSTM   
Citations

4
checked on Jun 15, 2024

Page view(s)

52
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.